Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cramps in ankle of legs, white patches, wounded. Right leg is getting thin. Concerned, advise?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I am suffering having problem in right leg from one and half year. It has been started from cramp in ancle. Then I have shown it to a local massager. After massage my leg got swelled. The massager has suggested me to put my leg in salted hot water for some time everyday. But insted of cure some white patches created subsequent converted to bowels and then wound. I have consulted a dermetologist and have taken medicin. I am taking medicine from past one and half year. Wound is filled but white XXXXXXX is steel there. But recently I am observing that my right leg is getting thinner. I am getting scared whether this effect will continue or what other things can happen.
Posted Wed, 23 May 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 8 hours later
Thanks for posting your query.
The thinning of the injured leg one year after the injury is likely to be due to disuse atrophy. It is likely to be due to discrepancy in the muscle mass. Sometimes local fibrosis in the area causes such changes. You need to get it physically examined from an Orthopedician to find out the exact cause.
In most of the cases, regular exercise and physiotherapy helps in a complete recovery. Please do not worry.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor